# SDR IPXA3576822

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  ACFT SUDDENLY PITCHED UP AND TRIM SEEMED TO RUNAWAY.  TROUBLESHOT, R & R LT ADC SYS TESTED OK IAW MM 34-12-00-71-001.  LT SAM TO BE CHANGED.  PN 044 4040-800-912, SN OFF 92053291.  R & R LT STAB TRIM ELEVATOR ASSYMMETRY LIMIT MODULE AND TESTED GOOD IAW MM 27-09-00-712-014.  PH OFF 285T0015.  SN OFF D03055.
